# SDR CHQA200800130

- Difficulty date: July 2, 2008
- Submitted: August 1, 2008
- Operation: Air carrier
- Aircraft: N701BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7448
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE EXTERNAL EMERGENCY LIGHT AFT OF THE SERVICE DOOR TO BE INOPERATIVE DURING TESTING.  THE LIGHT WAS REPLACED AND THE EMERGENCY LIGHT SYSTEM OPERATED NORMALLY.  (A)
